U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

I had a yeast infection and took monistat 3 the infection is gone but I still have itching on the outside lips of my vagina

A 25-year-old female asked:
Dr. Yvette Westford
Obstetrics and Gynecology 20 years experience
Recurrence: May need retreatment or Diflucan (fluconazole).
Dr. Judith Tellerman
Clinical Psychology 42 years experience
Use Monistat 7 for all 7 days and if that doesn't work please bring this up with your Gynecologist who knows your medical history. If you don't have c... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 24-year-old female asked:
Dr. Hunter Handsfield
Infectious Disease 53 years experience
Resistant yeast?: As you suspect, your symptoms are typical for a yeast infection. Some yeasts are resistant to the "azole" drugs like monistat; or maybe it's something... Read More
A 22-year-old female asked:
Dr. Michael Flax
Obstetrics and Gynecology 46 years experience
Stop Monistat.: You may have an allegy to monistat. If you are sure this is yeast, you can treat this with an oral pill called diflucan (fluconazole). If not, see you... Read More
A 19-year-old female asked:
Dr. John Berryman
Obstetrics and Gynecology 54 years experience
Monistat cream ?'s: Body temperature will make the cream more liquid, and can leak from the vagina at any time, so use a "sanitary pad" to prevent staining from the Monis... Read More
A 21-year-old female asked:
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Obgyn exam: Consider having your Obgyn do an examination. Yeast infections do not typically cause a brown discoloration of the periurethral area. Your doctor can ... Read More
A 20-year-old female asked:
Dr. Hunter Handsfield
Infectious Disease 53 years experience
Just sit tight. If itching continues after your period ends, use the monster once more. If that doesn't clear it up, or if itching recurs, see a docto... Read More
A 28-year-old female asked:
Dr. Dale Kristle
Gynecology 40 years experience
2-3 days: If you truly have a yeast infection, most patients get relief 2-3 days after treatment is completed.
A 20-year-old female asked:
Dr. Martin Raff
Infectious Disease 56 years experience
Vaginal itching: This could conceivably be caused by numerous different things, and the best approach would be to let a gynecologist examine you and establish a cause ... Read More
A 20-year-old female asked:
Dr. Alvin Lin
Geriatrics 30 years experience
Maybe not yeast...: Perhaps you don't have a yeast infection, which would explain why Monistat 1 (tioconazole) didn't "work" and why you feel worse. If that's the case, g... Read More
A 29-year-old female asked:
Dr. Pamela Huerter
A Verified Doctoranswered
A US doctor answeredLearn more
Topicals are ok: Using these creams outside the vagina should not affect your pap.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership